# SDR DHL9672001C

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 692848112
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 6 SLAT O/B RIB CRACKED.  REPLACED RIB PER SRM 51-10-1 AND 57-30-7.
